# SDR C7WA200200010

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FUSELAGE FRAME AT BS 1110 WITH LEVEL 2 CORROSION AND HOLE DAMAGED IN UPPER SECTION BETWEEN STRINGER 27L AND STRINGER 29L. REPAIRED FUSELAGE FRAME UPPER SECTION AT BS 1110 BETWEEN STRINGER 25L AND 27L IAW SRM 51-40-3.  (M)
